# SDR 2006UALA00148

- Difficulty date: January 27, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 14,779 hours, 6,328 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC EMERGENCY LIGHTS FAILED TEST, HAD EPSU BATT EMER L MESSAGE.
